UNSTRUCTURED Field Experience Log & Reflection

Instructional Technology Department

Candidate: Shanyon Storey	Mentor/Title:	School/District: Huie ES/ Clayton County Schools
Course: ITEC 7460		Professor/Semester: Dr. Bacon/ Spring 2018

Part I: Log

(This log contains space for up to 5 different field experiences for your 5 hours. It might be that you complete <u>one</u> field experience totaling 5 hours! If you have fewer field experiences, just delete the extra rows. Thank you!)

Date(s)	1 st Field Experience Activity/Time	PSC/ISTE Standard(s)	Reflection (Minimum of 3-4 sentences per question)
Jan. 30, 2018 (M)	First Day of 2017-2018 Technology Club: Assisted Mr. Henry, Media Specialist, Technology Club Sponsor (2:45- 4:45= 120 min.)	GAPSC 2.3/ (NETS*T) ISTE 2b	1. Briefly describe the field experience. What did you learn about technology facilitation and leadership from
Feb. 5, 2018 (M) Feb. 12, 2018 (M)	Technology Club: (2:45- 4:30= 105 min.) Technology Club: (2:45-3:00= 15 min.) Attended Faculty Meeting Technology Club: (4:00- 4:30= 30 min.)	GAPSC 2.5/ (NETS*T) ISTE 2c	completing this field experience? (see reflection section below)
Feb. 26, 2018 (M) Mar. 5, 2018 (M) Mar. 19, 2018 (M)	Technology Club: (4:00- 4:30= 30 min.) After IEP Meeting Technology Club: (4:00- 4:30= 30 min.) After Faculty Meeting	GAPSC 3.1/ (NETS*T) ISTE 3b, 3c	2. How did this learning relate to the knowledge (what must you know), skills (what must you be able to do)
Mar. 22, 2018 (TH)	Technology Club: (2:45- 3:15= 30 min.) Technology Club: (2:45- 4:50= 125 min.) Special Meeting- Student Media Festival Project Submissions	GAPSC 3.2/ (NETS*T) ISTE 3d	and dispositions (attitudes, beliefs, enthusiasm) required of a technology facilitator or technology leader?
Mar. 26, 2018 (M) Apr. 9, 2018 (M) Apr. 16, 2018 (M)	Technology Club: (2:45- 4:30= 105 min.) Technology Club: (4:00- 4:30= 30 min.) After IEP Meeting Technology Club: (2:45- 4:30= 105 min.)	GAPSC 3.5/ (NETS*T) ISTE 3a	(Refer to the standards you selected in Part I. Use the language of the PSC standards in your answer and reflect on all 3—knowledge, skills, and
10 Days	Total Hours: 725 Minutes (12 Hours and 5 Min.)	GAPSC 3.7/ (NETS*T) ISTE 3c	dispositions.) (see reflection section below)
		GAPSC 4.1/ (NETS*T) ISTE 4a	3. Describe how this field experience impacted school improvement, faculty
		GAPSC 4.2/ (NETS*T) ISTE 4a	development or student learning at your school. How can the impact be assessed?
			(see reflection section below)

DIVERSITY (Place an X in the box representing the race/ethnicity and subgroups involved in this field experience.)								
Ethnicity	P-12 Faculty/Staff		P-12 Students					
×	P-2	3-5	6-8	9-12	P-2	3-5	6-8	9-12
Race/Ethnicity:								
Asian								
Black						Х		
Hispanic						Х		
Native American/Alaskan Native								
White						Х		
Multiracial						Х		
Subgroups:								
Students with Disabilities								
Limited English Proficiency						Х		
Eligible for Free/Reduced						Х		
Meals								

This unstructured field experience log is for assisting Mr. Henry, Media Specialist with students in the Technology Club at Huie Elementary School, where I work. Students met each Monday from 2:45 p.m. to 4:30 p.m. Mr. Henry introduced students to a few kid friendly digital resources like Code.org, and Powtoons for example. Students were encouraged to learn through exploration and through trial and error how to navigate and use the sites. Some students created websites, and Powtoons presentations.

I assisted Mr. Henry around Faculty meetings and Individual Education Plan (IEP) meetings. There were two special meetings (Wednesday, March 21st and Thursday, March 22nd). I was only available to assist on one of those days. Mr. Henry worked with specific students on their individual media projects for the 2018 Georgia Student Media Festival. I assisted by typing up the students' handwritten applications and provided feedback on the students' projects regarding issues related to digital citizenship and mechanics on the students' digital projects.

My presence in the technology club was to assist Mr. Henry with managing the students. I learned alongside the students. I needed basic computer skills, internet browsing skills, and basic troubleshooting skills (3.5). A large part of my attendance was promoting GPSC's Visionary Leadership. I believe (1.1 Shared Vision) in what Mr. Henry is doing with the students at Huie ES, and offered to help (3.7 Communication & Collaboration). I promoted Digital Citizenship (4.1,4.2, 4.3) each time we met. Additionally, my participation put me in a position of Professional Growth & Development (6.1, 6.2, 6.3).

When students are given an opportunity to participate in clubs and organizations outside of regular school hours, that promotes student engagement through continuous learning, and

belief is that a will show up of eventually imp This is the ina Schools (CCP students in CC worked here, a	a based on the goals of each club, or organization. My personny "extra" time students spend learning, reviewing, or practed during regular school hours and thus impact the student's learner pact student engagement and promote student achievement. Augural year of implementing the Google platform in Clayton (S), so I wanted to take advantage of learning opportunities a CPS have used technology and digital-based learning tools destarting this year, we are doing on purpose and with the purpement and promote student achievement.		
Date(s)	2 nd Field Experience Activity/Time	PSC/ISTE Standard(s)	Reflection (Minimum of 3-4 sentences per question)
Date(s)	3 rd Field Experience Activity/Time	PSC/ISTE Standard(s)	(Minimum of 3-4 sentences per question) (Minimum of 3-4 sentences per question)
Date(s)	4 th Field Experience Activity/Time	PSC/ISTE Standard(s)	Reflection (Minimum of 3-4 sentences per question)
Date(s)	5 th Field Experience Activity/Time	PSC/ISTE Standard(s)	Reflection (Minimum of 3-4 sentences per question)